Vol 45, No 1 (2017)

MATHEMATICA APPLICANDA (MS 24/61)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

APPLIED PROBABILITY

Extremal particles in branching processess PDF
Rafał Meller 3-20

STATISTICS

Markov morphisms: a combined copula and mass transportation approach to multivariate quantiles PDF
Olivier Paul Faugeras, Ludger Rüschendorf 21-63

MATHEMATICAL PHYSICS AND MECHANICS

Energy decay result for a nonlinear wave p-Laplace equation with a delay term pdf
Lakhdar Kassah Laouar, Zennir Khaled 65-80

DISCRETE MATHEMATICS

On two-parameters generalization of Fibonacci numbers PDF
Dorota Bród 81-92
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Creative Commons License
Mathematica Applicanda by Polish Mathematical Society is licensed under a Creative Commons Attribution-ShareAlike 3.0 Unported License.
Based on a work at http://ma.ptm.org.pl/.
Permissions beyond the scope of this license may be available at http://www.ptm.org.pl/.

 

Print ISSN: 1730-2668; On line ISSN: 2299-4009


The journal is abstracted and indexed in:

Print(1973-1999) ISSN 0137—2890